# SDR DHL2005807520

- Difficulty date: May 5, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: LS3983
- Condition: Corroded
- Location: Fuselage
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT FLOORBEAM UPPER FLANGE CORRODED, STA 1680.000 RBL 26.  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS FROM REPAIR AREA.  REMOVED CORROSION, FOUND OUT OF LIMITS.  CUT OUT DAMAGED SECTION IAW SRM 51-2-1 FIG 1 SHEET 7.  PERFORMED NDT INSPECTION IAW NDT SPM PART 06-10-01-001.  FABRICATED REPAIR ANGLE (EXTRUSION 7075-0-0.125), FILLER (AL7075T6 0.125) IAW SRM 51-2-1 FIG 1 SHEET 7-12.  HEAT TREATED IAW SRM 51-1-1 PG 1-13-17, DPS 7.00-1 REV BX.  CLEANED, TREATED AND PRIMED REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW SRM 51-2-1 FIG 1 SHEET 7-12, TR 51-130, SRM 51-1-20D PG 9.  TORQUED IAW SRM 51-3-1.
